A 36-year-old female asked:
Disclaimer

i had a bladder infection about 2 wks ago.... i took the meds prescribed to me.... now for the past few days my clitorus is itching so bad.....

1 doctor answer
Dr. Tonya Knoll
20 years experience General Practice
Vaginal itch: You may have a yeast infection. Antibiotics can cause these. You can try over the counter anti yeast medication like monistat. If this does not help the issue have it seen by your doctor.
Answered on Apr 15, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
UTI: You need to contact your doctor for evaluation. If you have a urinary tract infection, you will likely be prescribed antibiotics.
A 45-year-old female asked:
Dr. LINDILE SOGA
Specializes in
Could be or aciduria: A burning sensation when you pee can be a symptom of urinary trait infection (UTI). It could still be caused by a lot of acid in your urine without an ... Read More
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
Try : Try over the counter oral Benadryl (diphenhydramine) for the itching and inflammation. There is a chance you may be dealing with an infectious process ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Christina Adberg
25 years experience Obstetrics and Gynecology
Wait, and . . .: It can take anywhere from 3 to 7 days for Diflucan to make you feel better. While you're waiting, you could use some over-the-counter cream like Gyne- ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month